# SDR DJFA2007132

- Difficulty date: November 14, 2007
- Submitted: November 18, 2007
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 6,872 hours, 4,239 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Weak
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKES FELT SPONGY AND TRAVELED A GREAT DISTANCE BEFORE BRAKING WAS FELT ON LANDING.  THE BRAKE MASTER CYLINDERS WERE BLED.  THE MAIN AND EMERGENCY SYSTEMS WERE BLED.  THE MAIN HYDRAULIC SYSTEM WAS SERVICED TO FULL.
